# SDR GAIA04009OP

- Difficulty date: January 30, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- Engine: Pwa JT8D15
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: G6111
- Condition: Inoperative
- Location: Warning Horn
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, IT WAS DISCOVERED THAT THE TAKE OFF WARNING HORN WOULD NOT TEST.  REMOVED AND REPLACED THE TIME DELAY RELAY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
